MAUDE Adverse Event Report: ABBOTT VASCULAR PRESSUREWIRE¿ X GUIDEWIRE; CATHETER TIP PRESSURE TRANSDUCER

ABBOTT VASCULAR PRESSUREWIRE¿ X GUIDEWIRE; CATHETER TIP PRESSURE TRANSDUCER
Catalog Number C12009
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the pressurewire x cabled outside package and inner package were torn.Sterility was compromised, therefore the device was not used.There was no patient involvement.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
Visual analysis was performed on the returned device.The reported packaging damage was unable to be confirmed as there was no hole/damage visible to the returned packaging pouch as described.Lot history record (lhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided and analysis of the returned device, the cause for the packaging damage was related to operational context.Based on the presence of a complete perimeter on the tyvek seal and the lack of any damage to the pouch, it is likely that the opening of the pouch was caused incidentally by the user during storage (most likely premature unpacking).There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
PRESSUREWIRE¿ X GUIDEWIRE
Common Device Name
CATHETER TIP PRESSURE TRANSDUCER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19242053
Report Number2024168-2024-05462
Device Sequence Number7430718
Product Code DXO
UDI-Device Identifier05415067025739
UDI-Public(01)05415067025739(17)250331(10)30427G1
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue NumberC12009
Device Lot Number30427G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer06/06/2024
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown